Artin's conjecture for septic and unidecic forms

Trevor D. Wooley*

*Corresponding author for this work

Research output: Contribution to journalArticle (Academic Journal)peer-review

6 Citations (Scopus)
Translated title of the contributionArtin's conjecture for septic and unidecic forms
Original languageEnglish
Pages (from-to)25-35
Number of pages11
JournalActa Arithmetica
Volume133
Issue number1
DOIs
Publication statusPublished - Jan 2008

Bibliographical note

Publisher: Polish Academy of Sciences

Keywords

  • equations in many variables
  • p-adic equations
  • Artin's conjecture
  • P-ADIC FIELDS
  • FINITE-FIELD
  • NUMBER
  • ZEROS

Cite this